# SDR 98ZZZX4255

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: AMETEK Aircraft Parts & Accessories Inc, AMETEK, repair station NE2R028L
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Washer
- Part number: 78A110
- Condition: Leaking
- Location: Engine
- Component: Precision, MA4SPA105217
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RECEIVED CARBURETOR FROM CUSTOMER WITH SQUAWK 'CARB SHOOK APART'.  UPON INSPECTION OF THE CARBURETOR, FUEL STAINS WERE NOTICED ON THE BOWL ASSY AND THROTTLE BODY ASSY.   FURTHER INSPECTION REVEALED THE FOUR SCREWS HOLDING THE THROTTLE BODY ASSY TO  THE BOWL ASSY WERE LOOSE.  TWO OF THE FOUR TAB STYLE LOCK WASHERS (WHICH RETAIN THE SCREWS) WERE CRACKED AND HAD SPREAD IN THE SHAPE OF A 'C'.
